# SDR AALA201810319019

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 38,853 hours, 12,046 cycles
- System (JASC): 2565 · Escape Slide
- Part: Insp Window
- Condition: Broken
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE BOTTLE INSPECTION WINDOW BROKEN.  REPLACED THE INSPECTION WINDOW.
